# SDR A6WA200540331

- Difficulty date: November 21, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 7,263 hours, 6,368 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  MAINTENANCE REPLACED INTERCOSTAL IAW SRM.  (K)
